# SDR TWAA0100601

- Difficulty date: January 8, 2001
- Submitted: January 9, 2001
- Operation: Air carrier
- Aircraft: N939AS
- Make and model: Doug DC-9-83
- Aircraft serial: 49657
- Aircraft time: 39,471 hours, 22,657 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FWD OVERWING EMERGENCY EXIT SIGN LH AND RH HAND, THE FWD ENTRY PORTABLE EMERGENCY LIGHT, EGRESS LIGHTS ROW 5 THRU 7, AND EGRESS LIGHTS ROW 22 THRU 27 WERE INOPERATIVE.  REPLACED BATTERY IN THE BATTERY PACK PN 41B030CF00101 FOR THE EXIT SIGN AND FOR THE ENTRY LIGHT, REPLACED A LIGHT MODULE PN 0105606-005 FOR FWD CABIN EGRESS LIGHTS, AND ADJUSTED BATTERY CONTACTS FOR THE AFT CABIN EGRESS LIGHTS.  CHECK-C 11-16-99 MCI.
